Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 52, NWS Raleigh, NC

June 1, 2018Alamance County, Chatham County, Orange County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jun 1, 2018, 7:49 PM EDT for Alamance County, Chatham County, Orange County, North Carolina. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2018, 7:49 PM EDT (23:49 UTC)
Expired
Jun 1, 2018, 8:33 PM EDT
In force
44 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Alamance County, NC, Chatham County, NC, Orange County, NC

The radar

The Raleigh/Durham radar (KRAX), 64 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 8:00 PM EDTTSTM WND DMG4 Ne Siler City, NCFIVE TREES WERE REPORTED DOWN ALONG SILK HOPE LIBERTY AND SILER CITY SNOW CAMP ROADS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 11.8 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2018-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 28 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2018-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
28 J/kg
Mixed-layer CIN
-192 J/kg
Mixed-layer LCL
1371 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

354 
WUUS52 KRAH 012349
SVRRAH
NCC001-037-135-020045-
/O.NEW.KRAH.SV.W.0052.180601T2349Z-180602T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
749 PM EDT FRI JUN 1 2018

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Southern Alamance County in central North Carolina...
  Southern Orange County in central North Carolina...
  Northern Chatham County in central North Carolina...

* Until 845 PM EDT

* At 748 PM EDT, a severe thunderstorm was located 9 miles north of
  Siler City, moving east at 25 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Chapel Hill, Hillsborough, Pittsboro, Siler City, Carrboro,
  Swepsonville, Snow Camp, Sutphin, Jordan Lake State Rec Area and
  Bynum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

LAT...LON 3586 7902 3586 7900 3567 7902 3568 7953
      3601 7954 3608 7898
TIME...MOT...LOC 2348Z 268DEG 20KT 3586 7943 

HAIL...<.75IN
WIND...60MPH
 
$$

23
3 follow-up statements
569 
WWUS52 KRAH 020007
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
807 PM EDT FRI JUN 1 2018

NCC001-037-135-020045-
/O.CON.KRAH.SV.W.0052.000000T0000Z-180602T0045Z/
Alamance NC-Orange NC-Chatham NC-
807 PM EDT FRI JUN 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR SOUTHERN ALAMANCE...SOUTHERN ORANGE AND NORTHERN CHATHAM
COUNTIES...

At 805 PM EDT, a severe thunderstorm was located north of Siler 
City, moving east at 20 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Chapel Hill, Hillsborough, Pittsboro, Siler City, Carrboro,
Swepsonville, Snow Camp, Sutphin, Jordan Lake State Rec Area and
Bynum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

LAT...LON 3586 7902 3586 7900 3567 7902 3568 7953
      3601 7954 3608 7898
TIME...MOT...LOC 0005Z 270DEG 19KT 3579 7941 

HAIL...<.75IN
WIND...60MPH
 
$$

23
700 
WWUS52 KRAH 020016
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
816 PM EDT FRI JUN 1 2018

NCC001-037-135-020045-
/O.CON.KRAH.SV.W.0052.000000T0000Z-180602T0045Z/
Alamance NC-Orange NC-Chatham NC-
816 PM EDT FRI JUN 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR SOUTHEASTERN ALAMANCE...SOUTHERN ORANGE AND NORTHERN CHATHAM
COUNTIES...

At 816 PM EDT, a severe thunderstorm was located 8 miles northeast of
Siler City, moving east at 25 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Chapel Hill, Pittsboro, Siler City, Carrboro, Snow Camp, Sutphin,
Jordan Lake State Rec Area, Bynum, Seaforth Boat Dock and
Fearrington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

LAT...LON 3586 7902 3586 7900 3567 7902 3568 7945
      3592 7946 3598 7900
TIME...MOT...LOC 0016Z 266DEG 20KT 3580 7933 

HAIL...<.75IN
WIND...60MPH
 
$$

23
972 
WWUS52 KRAH 020033
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
833 PM EDT FRI JUN 1 2018

NCC001-037-135-020042-
/O.CAN.KRAH.SV.W.0052.000000T0000Z-180602T0045Z/
Alamance NC-Orange NC-Chatham NC-
833 PM EDT FRI JUN 1 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ALAMANCE...
SOUTHERN ORANGE AND NORTHERN CHATHAM COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.

LAT...LON 3586 7902 3586 7900 3567 7902 3568 7945
      3592 7946 3598 7900
TIME...MOT...LOC 0031Z 268DEG 20KT 3580 7922 

$$

23

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:06 PM EDT, 4 hours 43 minutes earlier.

Area forecast discussion, Jun 1, 3:06 PM EDT, 4 hours 43 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
306 PM EDT Fri Jun 1 2018

.SYNOPSIS...
A moist and unstable air mass will linger across central North
Carolina through the much of the weekend. A cold front will
move across the region on Sunday night, with a cooler and more
stable air mass moving into the region for the beginning of the
work week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
As of 250 PM Friday...

The early afternoon surface analysis shows a ridge of high
pressure extending from the subtropical Atlantic west into the
eastern Gulf of Mexico. A cold front was analyzed across the
southeastern Great Lakes and Ohio Valley with a surface trough
extending from eastern PA south through eastern VA into the
eastern Carolinas. Further aloft, a ridge of high pressure
centered over the Bahamas extended north, off the East Coast as
a slowly eastward transitioning trough extends from the central
Great Lakes to the central TN Valley.

GOES-East visible satellite imagery shows a well defined, convectively
enhanced vorticity maxima across far eastern TN at 18Z. the
cumulus field near and east of this feature has expanded during
the past few hours and isolated convection is developing. To the
east the air mass across central NC is moist but not as moist
as previous days with PW values of 1.6 to 1.8 inches. The
surface tough that extends from near Roanoke Rapids southwest to
near Florence SC separates dew points in the upper 60s with a
few mid 60s in the northern Piedmont with dew points in the
lower 70s to the east. MLCAPE values range between about 500 to
1000 J/Kg with mid level lapse rate values between 5.5 and 6 deg
C/km. DCAPE values generally range between 600-800 J/kg. The
wind field is modest with 0-6km shear values of around 15kts
with a westerly flow in the mid levels.

Expect convection to fill in and develop into a broken line in
the central an northern NC Foothills during the next few hours
and will push east into the western Piedmont between and 4 and
8pm. It's unclear how widespread the convective coverage will be
with recent CAM runs suggest max intensity and coverage as the
storms approach the Triad with the convection gradually
decreasing in coverage and intensity during the evening. The
main convective threat this afternoon and evening should be from
downburst winds enhanced by deep mixed layer and a tendency for
storms to organize a bit into linear clusters.

Expect mainly dry conditions for the late evening into the overnight,
with just a limited chance of a shower as the vort max shears
and moves east. Variably cloudy skies are expected overnight
with lows around 70. -Blaes

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
As of 305 PM Friday...

Forecast for Saturday is complicated by several features
that transition east across the region as the upper level
trough axis shifts east across the southeast. One embedded
short wave trough moves across southern Va and northern NC
during the morning into the early afternoon with a second and
stronger short wave trough pivoting across VA/NC during the
afternoon and evening. The result should be a few showers across
the north during the morning int the early afternoon with
convection becoming more widespread during the afternoon and
evening. The air mass across central NC will be similar to today
with afternoon MLCAPE values of around 500 to 1000 J/kg with
limited shear. The deep layer flow will be largely be
northwesterly to westerly. Given this environment, central NC is
only included in general thunder and the threat of severe
weather is rather limited. Scattered convection will diminish
and shift east during the mid to late evening. Low level
thickness values are similar to perhaps a few meters lower than
today. Given more cloud cover, highs should be a couple degrees
cooler than Friday and range in the 86 to 92 range. Lows on
Saturday night will range in the upper 60s to lower 70s. -Blaes
&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
As of 155 PM Friday...

Sun/Sun night: This should be our last damp day before a brief
respite. PW will be highest Sun over the eastern and particularly
the NE CWA, closer to the mid level low over or near the VA coast
early Sun. At the surface, a backdoor frontal zone near the E NC/VA
border may dip southward into our northern sections, bringing in
cooler and more stable air. Expect a chance of rain in the NE in the
morning, with chances increasing and expanding over much of the
northern and eastern forecast area in the afternoon with heating and
subsequent destabilization (with the latter being tempered by early-
day clouds in the NE CWA and by downslope flow and lower surface
dewpoints across the S/W CWA). Expect highs from the upper 70s NE to
near 90 SW. By Sun night, a negatively tilted mid level trough,
extending from a low over far W Ontario through the E Great Lakes to
the Mid Atlantic region, accompanied by an occluded/cold front at
the surface. Models depict a band of showers and storms with this
feature, and this activity should sweep across our area Sun evening
and early overnight, although how expansive it is will depend on the
amplitude of the wave (and hence forcing for ascent) this far south.
The surface front will push to our SE by Mon morning, with falling
thicknesses to below normal values, supportive of lows in the upper
50s to mid 60s.

Mon through Tue: Behind the front, deep NW flow, a stable column,
and low PW will result in dry days, with plenty of sunshine and
below normal thicknesses. Expect fair skies Mon night into Tue with
increasing high clouds ahead of a weak perturbation moving ESE from
the mid Miss Valley. Highs from around 80 to the mid 80s both Mon
and Tue. Lows Mon night in the upper 50s to lower 60s.

Tue night through Fri: The mid level low over W Ontario early in the
weekend will wobble and track SE through the St Lawrence Valley and
New England through midweek (while potentially prompting development
of a nor'easter), before shifting off the Canadian Maritime
coastline by Fri. Models suggest that an associated backdoor cold
front will approach late Wed before dropping through NC Wed night
into Thu morning. While this may occur, the weak low and mid level
flow this far south and the density of the surface air mass to our
north may not be sufficient to propel the backdoor front cleanly
through the area. For now, will have near normal temps for Thu and
Fri with a wind shift, and wait to see how later model runs trend
with a backdoor frontal passage. Will have chances for showers and
storms starting Wed evening ahead of the front, with higher pops Thu
and Fri afternoon across the south, assuming the front will be
nearby with the potential for passing perturbations dropping SE
through the area within NW flow to induce showers/storms. -GIH

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
As of 145 PM Friday...

Widespread VFR conditions and mainly clear skies across central
NC will give way to an increase in SCT-BKN VFR cigs with
cumulus clouds from the northwest late this afternoon and
evening as an upper level disturbance moves east across the
region. Scattered showers and thunderstorms developing across
the mountains early this afternoon will push east, reaching the
Triad terminals between 20Z and around 00Z. Given the scattered
nature of the storms, will include a tempo group for a shower
with a MVFR cig/vsby restriction but refrain from including a
thunderstorm in the TAF. The convection will weaken as it pushes
east with a more limited chance of scattered showers/storms
across the FAY and especially the RDU/RWI terminals where any
storm chances would occur between 23Z and 04Z. Otherwise, VFR
conditions are generally expected through the remainder of the
TAR period into early Saturday afternoon with a low probability
of an isolated shower. Light southwest to westerly winds at less
than 10kts are expected through daybreak Saturday with winds
becoming more westerly to northwesterly on Saturday.

Looking beyond 18Z Saturday... A continued moist and unstable
airmass will continue into Sunday resulting in a continued
chance of scattered, mainly afternoon or evening showers and
storms. The threat of afternoon and evening storms will
decrease during the upcoming work week as a cooler and more
stable air mass arrives. There is a potential for a period of
low clouds, especially to the northeast of Raleigh on Sunday and
perhaps Monday mornings. -Blaes

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...BLAES
NEAR TERM...BLAES
SHORT TERM...BLAES/WSS
LONG TERM...HARTFIELD
AVIATION...BLAES
Hazardous weather outlook, Jun 1, 3:34 PM EDT, 4 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
334 PM EDT Fri Jun 1 2018

NCZ007-021>024-038>040-073>075-083>085-021945-
Person-Forsyth-Guilford-Alamance-Orange-Davidson-Randolph-Chatham-
Stanly-Montgomery-Moore-Anson-Richmond-Scotland-
334 PM EDT Fri Jun 1 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

Isolated strong to severe thunderstorms are possible through mid-
evening. The main severe weather hazard will be locally damaging
winds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ008>011-025>028-041>043-076>078-086-088-089-021945-
Granville-Vance-Warren-Halifax-Durham-Franklin-Nash-Edgecombe-Wake-
Johnston-Wilson-Lee-Harnett-Wayne-Hoke-Cumberland-Sampson-
334 PM EDT Fri Jun 1 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

Heat indices this afternoon will approach the mid to possibly upper
90s with the hottest heat index values expected in the Sandhills and
Southern Coastal Plain.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 1, 6:25 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Raleigh NC
625 PM EDT FRI JUN 1 2018

NCZ021-022-038-039-012330-
Guilford NC-Forsyth NC-Randolph NC-Davidson NC-
625 PM EDT FRI JUN 1 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN FORSYTH...
DAVIDSON...WESTERN RANDOLPH AND SOUTHWESTERN GUILFORD COUNTIES UNTIL
730 PM EDT...

At 624 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Kernersville to High
Rock Lake. Movement was east at 25 mph.

Wind gusts up to 40 mph will be possible with these storms.

Locations impacted include...
Greensboro, Winston-Salem, High Point, Asheboro, Lexington,
Randleman, Thomasville, Kernersville, Linwood and Archdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Strong winds may occur well ahead of any rain or lightning. Do not
wait for the sound of thunder before taking cover. SEEK SHELTER
IMMEDIATELY inside a sturdy structure and stay away from windows.

&&

LAT...LON 3611 8017 3608 7966 3556 7983 3558 8021
      3563 8026 3564 8029 3565 8030 3567 8031
      3568 8033 3569 8034 3570 8032 3571 8032
      3572 8033 3572 8035
TIME...MOT...LOC 2224Z 278DEG 21KT 3605 8011 3565 8029

23
Special weather statement, Jun 1, 7:01 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Raleigh NC
701 PM EDT FRI JUN 1 2018

NCZ038-039-073-074-083-084-020000-
Stanly NC-Richmond NC-Anson NC-Randolph NC-Davidson NC-Montgomery NC-
701 PM EDT FRI JUN 1 2018

...A LINE OF STRONG THUNDERSTORMS WITH STRONG WIND GUSTS WILL AFFECT
SOUTHEASTERN DAVIDSON...NORTHERN ANSON...WESTERN
MONTGOMERY...NORTHWESTERN RICHMOND...SOUTHWESTERN RANDOLPH AND
STANLY COUNTIES UNTIL 800 PM EDT...

At 659 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Rockwell to near
Midland. Movement was east at 30 mph.

Wind gusts up to 45 mph will be possible with these storms.

Locations impacted include...
Albemarle, Badin Lake, Ansonville, Plyler, Midland, Locust, Norwood,
Badin, Oakboro and Stanfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter indoors. Wind gusts of this magnitude are capable of
producing tree damage, including isolated instances of knocking down
small or weakened trees. Unsecured, light outdoor objects may also
blow around.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3550 8030 3551 8018 3555 8021 3558 8021
      3559 8022 3563 7989 3508 7993 3504 8005
      3506 8029 3520 8028 3520 8030 3518 8031
      3517 8035 3518 8037 3516 8044 3519 8051
TIME...MOT...LOC 2259Z 260DEG 24KT 3550 8044 3521 8045

26
Special weather statement, Jun 1, 7:09 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Raleigh NC
709 PM EDT FRI JUN 1 2018

NCZ022>024-012345-
Guilford NC-Alamance NC-Orange NC-
709 PM EDT FRI JUN 1 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ALAMANCE...WEST CENTRAL
ORANGE AND NORTHEASTERN GUILFORD COUNTIES UNTIL 745 PM EDT...

At 709 PM EDT, Doppler radar was tracking a strong thunderstorm near
Elon College, or 7 miles west of Burlington, moving east at 40 mph.

Wind gusts up to 40 mph will be possible with this storm.

Locations impacted include...
Burlington, Graham, Mebane, McLeansville, Elon College, Gibsonville,
Haw River, Swepsonville, Alamance and Lake Guilford Mackintosh
Marina.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

&&

LAT...LON 3625 7949 3624 7926 3600 7922 3601 7967
      3620 7969 3624 7954 3624 7953 3625 7951
TIME...MOT...LOC 2309Z 263DEG 35KT 3611 7958

23
Special weather statement, Jun 1, 7:22 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Raleigh NC
722 PM EDT FRI JUN 1 2018

NCZ022-023-039-040-020015-
Guilford NC-Chatham NC-Alamance NC-Randolph NC-
722 PM EDT FRI JUN 1 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN ALAMANCE...NORTHEASTERN
RANDOLPH...SOUTHEASTERN GUILFORD AND NORTHWESTERN CHATHAM COUNTIES
UNTIL 815 PM EDT...

At 722 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Randleman, moving northeast at 20 mph.

Half inch hail and wind gusts up to 40 mph will be possible with this
storm.

Locations impacted include...
Siler City, Liberty, Ramseur, Franklinville, Staley, Snow Camp,
Sutphin, Saxapahaw and Forest Oaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

&&

LAT...LON 3600 7926 3588 7926 3585 7925 3584 7926
      3574 7926 3570 7977 3601 7968
TIME...MOT...LOC 2322Z 235DEG 17KT 3588 7965

23

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 5:36 PM EDTSevere Thunderstorm WarningRAHDavidson, Forsyth57 min
Jun 1, 6:25 PM EDTSpecial Weather StatementRAHDavidson, Guilford, Randolph65 min
Jun 1, 7:01 PM EDTSpecial Weather StatementRAHStanly59 min
Jun 1, 7:09 PM EDTSpecial Weather StatementRAHAlamance36 min
Jun 1, 7:22 PM EDTSpecial Weather StatementRAHAlamance53 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.